# SDR YENA2019100280556

- Difficulty date: September 28, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N976JT
- Make and model: Airbus A321-231
- Aircraft serial: 7529
- Aircraft time: 12,209 hours, 2,360 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M14871
- Condition: Failed
- Location: L1 Door
- Part time: 12,209 hours, 2,360 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 524, EPSU SYSTEM TEST FAULTED ESCAPE SLIDE FWD LEFT ON FAP; R & R L1 DOOR SLIDE IAW AMM 25-62-44. OPS CHECK GOOD. A/C OK FOR SVC.
